A member asked:

I ran out of klonopin (clonazepam) two days ago. i experienced withdrawal symptoms. this morning i took .5 mg of klonopin (clonazepam). how long will it take for the withdrawal symptoms to stop?

5 doctors weighed in across 3 answers

Addicted: Hi. If you went through withdrawal from clonazepam, you are addicted to it. What are you taking it chronically for, and whatever the reason, is it worth addiction??? I seriously doubt that. I suggest you have a heart-to-heart with the prescribing doctor about this issue, and seek help for addiction. If you just start back on clonazepam, nothing is changed. Good luck!

Answered 8/14/2015

3.4k views

Thank

Depends: Depends on the dosage and how much you have been taking and how long you have been taking them . Onset on Kloopin is usually up to 2 hours and can last 12 hours. Chances are you are going to need more medication to prevent withdrawal. Speak with your doctor and work out a game plan.

Answered 5/5/2017

2.4k views

Thank

Within A few hours: You should be feeling better within a few hours. Good luck.

Answered 10/7/2015

2.2k views

Thank

Related Questions